Mohamed Amine Khamsi
Mohamed Amine Khamsi
Professor of Mathematics, University of Texas at El Paso
utep.edu üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
An introduction to metric spaces and fixed point theory
MA Khamsi, WA Kirk
John Wiley & Sons, 2011
7082011
KKM mappings in metric type spaces
MA Khamsi, N Hussain
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 3123-3129, 2010
2952010
Nonstandard methods in fixed point theory
AG Aksoy, MA Khamsi
Springer Science & Business Media, 2012
2532012
Fixed point theory in modular function spaces
MA Khamsi, WM Kozlowski, S Reich
Nonlinear Anal 14 (11), 935-953, 1990
2441990
Remarks on cone metric spaces and fixed point theorems of contractive mappings
MA Khamsi
Fixed point theory and applications 2010, 1-7, 2010
2212010
KKM and Ky Fan theorems in hyperconvex metric spaces
MA Khamsi
Journal of Mathematical Analysis and Applications 204 (1), 298-306, 1996
1691996
On asymptotic pointwise contractions in metric spaces
N Hussain, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4423-4429, 2009
1252009
Strong convergence of a general iteration scheme in CAT (0) spaces
AR Khan, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 783-791, 2011
1042011
Inequalities in metric spaces with applications
MA Khamsi, AR Khan
Nonlinear Analysis: Theory, Methods & Applications 74 (12), 4036-4045, 2011
1032011
Fixed point theory in modular function spaces
MA Khamsi, WM Kozlowski
Birkhäuser, 2015
952015
Remarks on Caristi’s fixed point theorem in metric spaces with a graph
MR Alfuraidan
Fixed Point Theory and Applications 2014 (1), 1-8, 2014
922014
Introduction to hyperconvex spaces
R Espínola, MA Khamsi
Handbook of metric fixed point theory, 391-435, 2001
872001
Remarks on Caristi’s fixed point theorem
MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 227-231, 2009
762009
On metric spaces with uniform normal structure
MA Khamsi
Proceedings of the American Mathematical Society, 723-726, 1989
741989
Quasicontraction Mappings in Modular Spaces without Δ2-Condition
MA Khamsi
Fixed Point Theory and Applications 2008, 1-6, 2008
652008
Fixed point and selection theorems in hyperconvex spaces
M Khamsi, W Kirk, C Martinez Yañez
Proceedings of the American Mathematical Society 128 (11), 3275-3283, 2000
642000
On asymptotic pointwise nonexpansive mappings in modular function spaces
MA Khamsi, WM Kozlowski
Journal of Mathematical Analysis and Applications 380 (2), 697-708, 2011
582011
Uniformly Lipschitzian mappings in modular function spaces
T Domínguez Benavides, MA Khamsi, S Samadi
Nonlinear Analysis: Theory, Methods and Applications, 46 (2), 267-278., 2001
542001
A convexity property in modular function spaces
MA Khamsi
Mathematica Japonica 44, 269-280, 1996
541996
On asymptotic pointwise contractions in modular function spaces
MA Khamsi, WM Kozlowski
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 2957-2967, 2010
512010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20